MathSciNet Relay Station
MathSciNet bibliographic data
MR1214901 (94d:47065) 47N50 (17C90 32M15 46L60 46N50 47B35 81S10)
Borthwick, David; Lesniewski, Andrzej; Upmeier, Harald Nonperturbative deformation quantization of Cartan domains. J. Funct. Anal. 113 (1993), no. 1, 153–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement